×

Found 137 Documents (Results 1–100)

100
MathJax

Application of the finite volume method for calculating radiation heat transfer in applied problems. (English) Zbl 1485.76059

MSC:  76M12 76N15 80A21
PDF BibTeX XML Cite
Full Text: DOI MNR

The exact domain of univalence on the class of holomorphic maps of a disc into itself with an interior and a boundary fixed points. (English. Russian original) Zbl 07485060

Izv. Math. 85, No. 5, 1008-1035 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 190-218 (2021).
MSC:  30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter. (English. Russian original) Zbl 1461.30041

Sb. Math. 211, No. 11, 1592-1611 (2020); translation from Mat. Sb. 211, No. 11, 96-117 (2020).
MSC:  30C45 30C55
PDF BibTeX XML Cite
Full Text: DOI

Two-sided estimate of univalence domains for holomorphic mappings of the unit disk into itself keeping its diameter. (English. Russian original) Zbl 1433.30061

Russ. Math. 63, No. 7, 80-83 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 7, 91-95 (2019).
MSC:  30C55
PDF BibTeX XML Cite
Full Text: DOI

Two-sided estimates for domains of univalence for classes of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 1425.30024

Sb. Math. 210, No. 7, 1019-1042 (2019); translation from Mat. Sb. 210, No. 7, 120-144 (2019).
MSC:  30C55
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of nonhomogeneous boundary value problem for the Burgers equation in the angular domain and related integral equations. (English) Zbl 06983771

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer. Springer Proc. Math. Stat. 216, 123-141 (2017).
MSC:  35F30
PDF BibTeX XML Cite
Full Text: DOI

Mixed type, nonlinear systems in polygonal domains. (English) Zbl 1276.35118

MSC:  35M32
PDF BibTeX XML Cite
Full Text: DOI

The solvability of the first initial-boundary problem for parabolic and degenerate parabolic equations in domains with a conical point. (English. Russian original) Zbl 1213.35240

Sb. Math. 201, No. 7, 999-1028 (2010); translation from Mat. Sb. 201, No. 7, 67-98 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Quasihyperbolic geodesics and uniformity in elementary domains. (English) Zbl 1092.51003

Annales Academiæ Scientiarum Fennicæ. Mathematica. Dissertationes 146. Helsinki: Suomalainen Tiedeakatemia. Helsinki: Univ. Helsinki, Department of Mathematics and Statistics (Dissertation) (ISBN 951-41-0978-3/pbk). 50 p. (2005).
PDF BibTeX XML Cite
Full Text: Link

Exact WKB analysis and the Langer modification with application to barrier top resonances. (English) Zbl 0988.34080

Howls, Christopher J. (ed.) et al., Toward the exact WKB analysis of differential equations, linear or non-linear. Papers from the symposium on algebraic analysis of singular perturbations, Kyoto, Japan, November 30-December 5, 1998. Kyoto: Kyoto University Press. 15-31 (2000).
PDF BibTeX XML Cite

Asymptotic estimates for the growth of meromorphic solutions to differential equations in angular domains. (English. Russian original) Zbl 0951.34064

Sib. Math. J. 41, No. 1, 155-167 (2000); translation from Sib. Mat. Zh. 41, No. 1, 185-199 (2000).
PDF BibTeX XML Cite
Full Text: EuDML

The Navier-Stokes problem in a two-dimensional domain with angular outlets to infinity. (English. Russian original) Zbl 0979.35115

J. Math. Sci., New York 108, No. 5, 790-805 (2002); translation from Zap. Nauchn. Semin. POMI. 257, 207-227 (1999).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software